Communications in Mathematical Physics

Amenability of crossed products of $C^*$-algebras

Jonathan Rosenberg

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 57, Number 2 (1977), 187-191.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103901289

Mathematical Reviews number (MathSciNet)
MR0467331

Zentralblatt MATH identifier
0399.46046

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Citation

Rosenberg, Jonathan. Amenability of crossed products of $C^*$-algebras. Comm. Math. Phys. 57 (1977), no. 2, 187--191. https://projecteuclid.org/euclid.cmp/1103901289


Export citation